A generalization of abstract model theory

Daniele Mundici

Fundamenta Mathematicae (1984)

  • Volume: 124, Issue: 1, page 1-25
  • ISSN: 0016-2736

How to cite

top

Mundici, Daniele. "A generalization of abstract model theory." Fundamenta Mathematicae 124.1 (1984): 1-25. <http://eudml.org/doc/211556>.

@article{Mundici1984,
author = {Mundici, Daniele},
journal = {Fundamenta Mathematicae},
keywords = {extension of the notion of formula; extension of the notion of structure; abstract logic; extensions of first order logic; many-sorted first order structure; semantic domain; generalized structures; topological logic; monotone logic; Robinson's consistency theorem; compactness; Craig's interpolation theorem; elementary equivalence},
language = {eng},
number = {1},
pages = {1-25},
title = {A generalization of abstract model theory},
url = {http://eudml.org/doc/211556},
volume = {124},
year = {1984},
}

TY - JOUR
AU - Mundici, Daniele
TI - A generalization of abstract model theory
JO - Fundamenta Mathematicae
PY - 1984
VL - 124
IS - 1
SP - 1
EP - 25
LA - eng
KW - extension of the notion of formula; extension of the notion of structure; abstract logic; extensions of first order logic; many-sorted first order structure; semantic domain; generalized structures; topological logic; monotone logic; Robinson's consistency theorem; compactness; Craig's interpolation theorem; elementary equivalence
UR - http://eudml.org/doc/211556
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.